Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

On Ramipril. Heart rate increases on sleeping causing sweating. Reason?

User rating for this question
Very Good
Answered by

Emergency Medicine Specialist
Practicing since : 2000
Answered : 1962 Questions
Last few weeks while sleeping heart rate goes to 110 and I wake up sweating. My blood pressure is normal. I take Ramipril 2x a day. I'm 5' 11" male, overweight 300# (but have been this weight for almost 10 years) I'm 44 years old. I also have normal temperature. I have no other medical conditions that I am aware of. It is interrupting my sleep. I travel all over the world for a living
Posted Mon, 20 May 2013 in Medicines and Side Effects
Follow-up: On Ramipril. Heart rate increases on sleeping causing sweating. Reason? 3 minutes later
I do not think it is medicine related. I have been on Ramipril for about 3 years.
Also, my heartrate was going back to normal during the day but the last few days, it has stayed raised and am sweating a lot!
Answered by Dr. R.A. Singh 1 hour later
Thanks for writing your query.

It will be helpful if you give more information on :-
1. Do you have pain in your chest/left arm/shoulder/back/jaw accompanied with your sweating?
2. Your job profile?
3. History of smoking/alcohol?

After reading your post, I would suggest you that you should immediately consult your Emergency Department for cardiac evaluation. Your symptoms does not seems to be due to medication(Ramipril) you are taking.

Following investigations are needed urgently in your case :-
1. Electro Cardio Graphy (ECG).
2. Cardiac Enzymes.
3. Lipid Profile.
4. Thyroid Profile.
5. Blood sugar levels.

You may need urgent medication if your cardiac profile is compromised. So get yourself clinically examined and investigated as soon as possible.

You should take complete rest for speedy recovery.

Providing more information on the above queries will help in proper planning of your medical management.

I hope this is helpful to you. If you have any further query, I will be happy to help.
Above answer was peer-reviewed by
Follow-up: On Ramipril. Heart rate increases on sleeping causing sweating. Reason? 40 minutes later
In answer to your questions
1. No pain anywhere. No chest, no jaw, no arm pain.
2. Fly overseas back and forth every other week. This job much less stressful than last job. Been working for 10 months for new company-not stressed.
3. No alcohol or smoking ever.
I have Dr appt this Friday with Heart Specialist.
Answered by Dr. R.A. Singh 28 minutes later
Thanks for providing more information.

It is good that you are having appointment with your heart specialist.
It can be a possibility that you have experienced a minor Angina attack.
It can be confirmed by an ECG, which I have already mentioned.

I hope this answers your query.
Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor